That does it. The cough is coming back. I am SO done with this nasty blood pressure medicine, and the doctor who refuses to listen to me that it's been making me sick. I've felt worse since taking this garbage, and had higher blood pressure, than I did on no medication at all.
I've been reading "user reviews" on WebMD and now I know I'm not the only one who's had their BP GO UP on Benicar. Plus, I'm suffering many of the same nasty side effects as other people, such as nauseating head pain (probably from the soaring BP), extreme lethargy, muscle and joint pain, periodic blurred vision, dizziness, inability to think clearly, high blood sugar, high cholesterol. Others have had kidney failure.
One thing almost everyone with bad side effects seems to have in common is a doctor who refuses to believe the drug is causing the patient's ill health, even when presented with the fact of the improved health of the patient after discontinuing the drug.
I feel 90 instead of 50.
I'm going to be the boss of my health and quit taking this poison before it kills my kidneys. Or me.
I just wonder what the recovery time is. I don't want to go to another doctor while I am suffering from these crappy side effects, only to have them try to treat me for diseases I don't actually have. That is what this doctor's been trying to do, too, instead of backing off the poison and giving my body a chance to hit the reset button.
Nothing is worth feeling this bad.